# SDR V0XD20220318001

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 31,871 hours, 29,237 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Linkage
- Part number: 14529426001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PYLON, LOWER FWD YOKE PIVOT FITTING(LINKAGE PN: 145-29426-001)  IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED THE R/H PYLON, LOWER FWD PIVOT FITTING(LINKAGE) IAW EMB 145 AMM 54-51-01-000-801-A ,EMB14554-51-01-400-801-A AND EMBRAER ETD2022-145-008534 REV. / DATED MARCH 15, 2022. ACCOMPLISHED ON AVMAX W.O. 80992 W.C. 4017.
